# SDR EVCA201701041

- Difficulty date: January 3, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N315AE
- Make and model: Bell 206L-1
- Aircraft serial: 45482
- Aircraft time: 28,994 hours, 49,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cocpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PILOT REPORTED SMOKE IN COCKPIT. REPORTED THAT WHEN HE CLOSED THE BLEED AIR HEATER CONTROL VALVE THE SMOKE STOPPED. HE REOPENED VALVE AND IN A SHORT TIME SMOKE RETURNED. PILOT PERFORMED PRECAUTIONARY LANDING AT THAT POINT. WHEN MAINTENANCE ARRIVED THE COMPRESSOR INLET WAS INSPECTED FOR SIGNS OF OIL LEAKAGE FROM THE COMPRESSOR BEARING SEAL AND NO FAULTS WERE NOTED. THE BLEED AIR HEATER SYSTEM WAS INSPECTED AND NO FAULTS WERE NOTED. THE ENGINE WAS BORESCOPED AND NO FAULTS WERE NOTED. CAUSE HAS BEEN UNABLE TO BE DETERMINED AT THIS POINT.
